MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC INTERACTIVE 3.2MMDX10MML SBM 3.0MMD PLATFORM; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC INTERACTIVE 3.2MMDX10MML SBM 3.0MMD PLATFORM; DENTAL IMPLANT
Model Number 6035-95
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 12/07/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Complainant reports that a screw thread of the replant locator® abutment 3.5dx3l fractured during a clinical procedure resulting in a loss of the implant, requiring medical intervention.This incident is a reportable serious injury.This is the only complaint for this part number indicating there is no upward trend for this issue.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.(b)(4).Device received is different from that which was submitted on the initial 3500a report.Lot number and manufacture/expiration dates previously submitted do not apply.

Brand Name
INTERACTIVE 3.2MMDX10MML SBM 3.0MMD PLATFORM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 e hillcrest drive
thousand oaks CA 91362
MDR Report Key7435156
Report Number3001617766-2018-00063
Device Sequence Number196202
Product Code NHA
UDI-Device Identifier10841307113188
UDI-Public10841307113188
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K131097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Model Number6035-95
Device Catalogue Number856706
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer03/15/2019
Initial Report FDA Received Date04/16/2018
Supplement Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1